Research Repository

Browse by Author: Latif, Muhammad Amer

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Latif, Muhammad Amer, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) On Hermite-Hadamard type inequalities for the product of two convex mappings defined on topological groups. Publications de L'Institut Mathematique, 104 (118). pp. 127-138. ISSN 0350-1302

Latif, Muhammad Amer, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Some Fejér Type Integral Inequalities for Geometrically-Arithmetically-Convex Functions with Applications. Filomat, 32 (6). pp. 2193-2206. ISSN 0354-5180